# SDR AALA202509298757

- Difficulty date: July 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 69,857 hours, 33,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON RH SIDE WINDSHIELD CENTER POST (AROUND UPPER BOLT) . CRACK LENGTH 0.080 INCHES. CRACK DIRECTION 11 OCLOCK. MAINTENANCE ACCOMPLISHED TIME LIMITED REPAIR INSTRUCTIONS ON RH SIDE WINDSHIELD CENTER POST IAW EA 366758.
